| Model Number |
01.26.46MB |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
04/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07-may-2025 lot 156356: (b)(4) items manufactured and released on 23-dec-2015.Expiration date: 13-dec-2020.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At about 5 years and 11 months after primary, the patient came in reporting pain and it was noticed impingement between neck and femur with the cup/acetabulum.Moreover, some heterotopic ossification between femur and acetabulum were noticed.The surgeon revised the medacta cup, head and liner to competitor component.The surgery was completed successfully.